# SDR ASOA2018111217184

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Make and model: Emb EMB-145
- Aircraft time: 34,802 hours, 22,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON MAIN DOOR EXTERNAL SKIN AT PREVIOUS REPAIR. CUT-OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER & DOUBLER. AIRCRAFT STILL IN C CHECK.
